Online Pharmacy - Paydens Pharmacy
Online Pharmacy Account
Online Pharmacy Basket
Online Pharmacy Help
\\ Home \ Medicines \ Pain Relief Tablets & Capsules \ Anadin Extra 16tablets
Anadin Extra

Anadin Extra

Size: 16 tablets

When you need strong pain relief, Anadin Extra tablets are easy to swallow and have a powerful combination of pain-relieving ingredients that get to work fast and let you get on with your life. 16 tablets.

Anadin Extra provides fast, effective relief from headaches, period pains, joint swelling, muscular aches, rheumatic pain, neuralgia, migraine, dental pain, colds and flu, sore throat, feverishness, strains, sprains, stiffness, sciatica and lumbago.

Dosage/Directions:
Adults, the elderly and young persons of 16 years and over: Swallow 2 tablets with a drink of water. Repeat every 4-6 hours as required. Do not take more than 8 tablets in 24 hours. Do not give to children under the age of 16 years, unless on the advice of a doctor. If symptoms persist for more than three days, consult your doctor.

Warnings:
Do not take with other paracetamol-containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Do not take if:
You have had or are suffering from stomach ulcers.
You are allergic to aspirin or other NSAID's or any of the other ingredients contained in the product.
You are breast feeding.

Talk to you doctor before taking this medicine if you are pregnant, asthmatic or if you suffer from kidney, liver or blood disease.

Keep all medicines out of the reach and sight of children.

Price:  2.70   (Price includes VAT charged at 20%)


You might be intrested in the following products:
Anadin Extra 32 tablets 3.35
\\ Home \ Medicines \ Pain Relief Tablets & Capsules \ Anadin Extra 16tablets
What is this?
MHRA Online Pharmacy Logo
As Seen On TV
More Pharmacy Offers ...


Home | Baby | Beauty | Childrens Medicines | Common Complaints | Complementary Medicine | Equipment & Monitors | Family Planning | Feminine Care | First Aid | Foot Care | Gifts | Hair Care | Holiday Health | Household Accessories | Incontinence | Medicines | Mobility Assistance | Numark | Oral Care | Personal Care | Pet Health | Photo & Batteries | Skin Care | Stop Smoking | Vitamins & Supplements | Weight Loss | Departments A to Z | Top Brands A to Z | Site Map

alli | Beechams | Benadryl | Bronnley | Canesten | Clairol | Clarityn | Elastoplast | Fortisip | Garnier | Gaviscon | Nicorette | Nicotinell | Niquitin | Nivea | Nurofen | Roger & Gallet | Tommee Tippee | Schwarzkopf | Wella | Zirtek

Paydens Online Pharmacy accepts the following payment cards:

Online Pharmacy Customer Service: 01303 277590

www.PaydensPharmacy.co.uk
© 2005 Paydens Limited.